# SDR SWIA200211219

- Difficulty date: September 12, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 18,837 hours, 24,689 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0375
- Condition: Leaking
- Location: T/E Flap
- Part time: 6,703 hours, 7,959 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, LOST GREEN HYD FLUID & PSI AFTER EXTENDING THE FLAPS TO 25 DEGREES.  REMOVED THE RT FLAP ACTUATOR AND INSTALLED A SERVICEABLE ACTUATOR.  SERVICED THE HYD SYSTEM AS NEEDED.  OPS CHECK GOOD, LEAK CHECK GOOD.
